Why is my period on again after inserting the nuvaring?? I thought it was suppose to stop when u insert it in the vigina and your period comes on after taking it out... I'm confused why is my period on again while my nuvaring is inserted??
Hi, Im not sure if this will help you but i was on the nuva ring for 4 years and i never experiance what you are experiancing but i did completely miss my period once and when i spoke to my doctor i was told the nuva ring is known to screw with your periods wheather it is getting 2 in one month or not getting one at all. if it keeps happening i would get it check out but if it is a one time thing i wouldnt worry about it.
It's supposed to stop your period if you leave it in continuously and switch out the ring either every 3 or 4 weeks. But everyone is different, it might not work for you. I was on the nuvaring for a month and a half and then I had my period. Right after a month I was so excited and then like 6 weeks in I got a period. I think some women have a very strong cycle and it's hard to stop it with hormonal birth control. It may take a few months or so as well.
When you insert the nuva ring your period should stop within a few days, then after 3 weeks you should remove the nuva ring, allow your period a week and insert a new one. The nuva ring is heat activated so if you are storing it somewhere warm it will be releasing all of its medication before you even start using it. I keep mine in the fridge until insertion. If after a few months of trying it you are still spotting then the hormone level of the nuva ring is not high enough for you and you will need to speak with your MD about switching birth controls.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.